J. Urbanik, Stephen (1987) LETTERS. Geology, 15 (5) 477 doi:10.1130/0091-7613(1987)15<477a:l>2.0.co;2
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | LETTERS | ||
Journal | Geology | ||
Authors | J. Urbanik, Stephen | Author | |
Year | 1987 | Volume | 15 |
Issue | 5 | ||
Publisher | Geological Society of America | ||
DOI | doi:10.1130/0091-7613(1987)15<477a:l>2.0.co;2Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 133344 | Long-form Identifier | mindat:1:5:133344:6 |
GUID | 0 | ||
Full Reference | J. Urbanik, Stephen (1987) LETTERS. Geology, 15 (5) 477 doi:10.1130/0091-7613(1987)15<477a:l>2.0.co;2 | ||
Plain Text | J. Urbanik, Stephen (1987) LETTERS. Geology, 15 (5) 477 doi:10.1130/0091-7613(1987)152.0.co;2 | ||
In | (1987) Geology Vol. 15 (5) Geological Society of America |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |